Show simple item record

dc.contributor.authorBottema, Murk Jan
dc.contributor.authorHalpern, Mark
dc.contributor.authorMoran, William
dc.date.accessioned2011-12-07T23:32:56Z
dc.date.available2011-12-07T23:32:56Z
dc.date.issued1996
dc.identifier.citationBottema, M.J., Halpern, M. and Moran, W. 1996. Interpolation by polynomials with nonnegative coefficients. 1996 Proceedings of the 35th IEEE Conference on Decision and Control, vol. 3, 2884 - 2889.en
dc.identifier.isbn780335902-
dc.identifier.urihttp://hdl.handle.net/2328/25820
dc.description.abstractWe consider the problem of determining whether a polynomial of a given order and having only nonnegative coefficients can be found to interpolate a given set of positive data. This problem arises in the design of maximally robust integrating feedback controllers for linear discrete-time plants and is also relevant to the design of nonovershooting control systems. We present an algorithm for determining whether such a polynomial exists for given interpolation data.en
dc.language.isoen
dc.publisherInstitute of Electrical and Electronics Engineers Computer Society (IEEE Publishing)en
dc.subjectFeedbacken
dc.subjectInterpolationen
dc.subjectControl systemsen
dc.subjectPolynomialsen
dc.titleInterpolation by polynomials with non-negative coefficientsen
dc.typeArticleen
local.contributor.authorOrcidLookupBottema, Murk Jan: https://orcid.org/0000-0002-8641-1374en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record